# SDR FDEA201211194096

- Difficulty date: November 19, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2443502
- Condition: Loose
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP UPPER SURFACE RIVETS FOUND LOOSE.  REMOVED AND REPAIRED PER SRM 57-50-01, FIGURE 201, REPAIR 4, REVISION 51 AND EA 1-5750-163535.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 115.
